Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Solpadeine Plus Tablets are painkillers which can be used for moderate aches and pains. These are a short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone.
Arthritic and rheumatic pain,
Strains and sprains and sciatica.
Paracetamol is an over the counter painkiller that many people choose when they need relief from common aches and pains. It also helps to reduce high temperatures, making it ideal for those suffering with symptoms of cold and flu.
Caffeine helps the boost the effectiveness of paracetamol, helping it to get to work fast.
Codeine is a painkiller that belongs to a group of medicines known as opioid anaglesics. It is used to treat moderate pain, such as after an injury or when typical painkillers like aspirin, ibuprofen and paracetamol have not been effective. This medicine works by preventing pain signals from travelling to the brain.
Not suitable for anyone under 12 years of age.
Avoid alcohol, other products, drinks etc that contain a lot on caffeine.
Do not take any other products containing paracetamol.
These tablets can cause drowsiness, do not drive or use heavy machinary until these symptoms have worn off.
You are breastfeeding
You are allergic to any of the ingredients these tablets contain
You know you metabolise very quickly codeine into morphine
You are under the age of 18 years and have had the removal of tonsils or adenoids due to obstructive sleep apnoea syndrome.
Pregnant or trying to get pregnant
Liver or kidney disease, including alcoholic liver disease
Bowel problems, e.g. blockage of the bowel
An operation to remove your gall bladder
Been told by your doctor that you have an intolerance to some sugars
On a controlled sodium diet, as each tablet contains 427mg of sodium
Metoclopramide and domperidone, which are used for nausea and vomiting
Cholestyramine, which is used to lower blood cholesterol
Depression medication called Monoamine Oxidase Inhibitors (MAOIs), or have taken these within the past 2 weeks
Substances which make you drowsy
Blood-thinning drugs, which are also known as anticoagulants
Active ingredients: Each tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.
Other ingredients: Maize starch, Starch pregelatinised, potassium sorbate (E 202), povidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid, hypromellose, carmoisine (E 122). Carmoisine may cause allergic reactions
18 years and over: 2 tablets/capsules/soluble tablets every 4-6 hours as required not more frequently than every 4 hours. No more than 8 tablets/capsules/soluble tablets in 24 hours.
16-18 years: 1-2 tablets/capsules/soluble tablets every 6 hours as required not more frequently than every 6 hours. No more than 8 tablets/capsules/soluble tablets in 24 hours.
12-15 years: 1 tablets/capsules/soluble tablets every 6 hours as required not more frequently than every 6 hours. No more than 4 tablets/capsules/soluble tablets in 24 hours.
Under 12 years: not to be given.
Possible side effects:
Severe abdominal pain, dry mouth, nausea, vomiting if you have recently had your gall bladder removed
Allergic reactions which may be severe,
Skin rash, peeling, mouth ulcers, itching, sweating
Breathing problems, which may be more likely if you’ve experienced them before when taking other painkillers
Unexplained bruising or bleeding
Nausea, upset stomach, sudden weight loss, loss of appetite, yellowing of the eyes and skin
Any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery